Difference between revisions of "User:Tumur/Sandbib"

From DispersiveWiki
Jump to navigationJump to search
 
Line 1: Line 1:
{{User:Tumur/Template:Article
{{User:Tumur/Template:Article
  | author = Author
  | author = R. S. Strichartz
  | title = Title
  | title = Multipliers on fractional Sobolev spaces
  | journal = CPAM
  | journal = J. Math. Mech.
  | jvol = 1
  | jvol = 16
  | year = 1979
  | year = 1967
  | jpage = 12
  | jpage = 1031-1060
  | arxivlink = -
  | arxivlink = -
  | mathsciid = -
  | mathsciid = -
}}
}}

Revision as of 08:53, 20 August 2008

R. S. Strichartz. Multipliers on fractional Sobolev spaces. J. Math. Mech., 16 (1967), 1031-1060. {{#if: mathsciid | MathSciNet | }}, arXiv.